On the optimal alpha-k curve of the sample myriad

Lim, Heng Siong and Chuah, Teong Chee and Chuah, Hean Teik (2007) On the optimal alpha-k curve of the sample myriad. IEEE Signal Processing Letters, 14 (8). 545-548 . ISSN 1070-9908

[img] Text (On the optimal alpha-k curve of the sample myriad)
1050.pdf
Restricted to Repository staff only

Download (0B)
Official URL: http://dx.doi.org/10.1109/LSP.2007.891323

Abstract

The alpha-k (alpha - k) curve is an important tool for real-time myriad filtering problems in channels with time-varying impulsiveness. In this letter, we use the asymptotic variance as the criterion to derive the optimal alpha - k curve. We then suggest a new expression for the optimal curve and compare it to the conjectured expression in earlier works.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 29 Sep 2011 06:12
Last Modified: 18 Feb 2014 02:34
URI: http://shdl.mmu.edu.my/id/eprint/3025

Actions (login required)

View Item View Item